Seroquel can cause movement disorders both temporary and permanent. The temporary movement disorders are common and can be treated with a side effect pill. You could ask your psychiatrist about that. However what you are describing sounds more complex as to what is haappening and you could try posting in the neurology forum. If they are not able to determine the cause it might be worthwhile to see a neurologist as well.
Hello I take Seroquel XR and needed a side effect drug as I was getting sudden movements, twitches and tensing calves, my pdoc said that out of all the anti psychotics that Seroquel was one of the least likely to cause these side effects but I still got them. I have noticed when my dose has been lowered or when I forget to take it I feel a generalised ache all over my body. I'm not sure if this is tiredness though because the Seroquel makes me sleep so well that without it I would be tired and achey? It feels like the kind of ache you get when you have flu.
Hi There. I have a somewhat similar dilemna. I was on low doses of Cymbalta with Lithium and Seroquel for several years. Last fall I went off the Cymbalta, and lo, I began to get neck pain, back pain, all of my 'old friends'. What is more serious, I did acquire (or have 'unmasked') a mild case of carpal tunnel, as well as pain in my fingertips. Lithium is usually regarded as the main culprit in the case of peripheral neuropathic pain, and so I am slowly going off of it. But strong psychiatric drugs in general are suspect, so I gather from reading various lists of causes here (on the web). You could ask your Dr if you could try an anticonvulsant instead of Seroquel. Many of those (trileptal, gabepentin, and others) are prescribed for pain as well as for bipolar. That is likely the direction I am going to go. I do not want to remain on Seroquel. Good luck.
i to have the same .i got all symptoms you have said i t o though it was my computer work .this has defently been along going process i so cripple im getting a nerve conduction test as well. Iv been to ER so m a ny times bills .ER doctor thinks its seraquil. i take ot to sleep for maybe 5 To 10 YE A RS YOU ARE DESCRIBING. THE SAME SYMPTOMS. I HAVE ITS HARD I HOPE IT HASNT DO LONG TERM DAMAGE ITS LIKE I WAS HAVING A STOKE SYMPTOMS ITS WEIRD STUFF
I had taken Cymbalta for 1.5 years and after taking it for a few months, I started having widespread joint pain. The joint pain has gotten worse and is becoming debilitating. Cymbalta has a side affect of joint pain in the literature but the joint pain seems to be permanent! I have not taken Cymbalta in a couple years but the joint pain has remained. I have had blood tests and my doctor says the tests show it is not arthritis.
Stop this drug as soon as you can per your doctors instructions as withdrawal of this drug is also horible! And stop as SOON AS POSSIBLE because from my experience and from what I have read, the joint pain is real and it is PERMANENT!!!!
First off, A doctor who says you are too young to worry about it, doesn't know what he is talking about.
since this happened (the pain) since you started seroquel I would get off of it and see if it goes away. I had pain from taking wellbutrin, quit it and I am fine now.
Then after a while you can try another med. It takes a long time to get the right meds. i am afraid to try something new b/c changing meds is a nightmare for me. and my husband. I don't think there will be permanent damage. It might be from another cause. I recently got carpal tunnel and the osteopathic doctor gave me a wrist brace to wear when I sleep.It stopped the pins and needles and pain in my hand and arm.
I was 90 mg of Cymbalta and 300 mg of Seroquel daily for 5 years and it had gotten to the point where my legs would just give out and I would fall and I was in pain continuously...so I went off all the medications and the falling and weakness in my legs eventually stopped but I am still in terrible pain...I'm wondering if the combination has cause some form of nerve damage
I have been on Seroquel 600mg and Effexor 300mg. I too am having nerve problems with my ulner nerve, numb, tingling along the inside of my left arm along with the pinky, ring finger and side of my palm. In addition to that, my inside left calf, ball of my foot and big toe are the same. The big problem is that I have an undiagnosed eye pain that is preventing me keeping my eyes open for too long at a time. I hope you find a solution to your problems. Many of the psyciatric meds can cause such random problems, that most Drs just don't know what to do. Let us know what you discover.....Gregg
Ur on uppers & downers how could anyone not expect body pain. I have Hashimoto's hypothyroidism caused by celiacs disease and I use marijuana for my chronic muscle/joint pain. I am 24 years old. I was also addicted to benzos for 2 years. I wish I could find somthing to help besides this, but I've tried everything under the sun. Mary Jane is the best medicine you can have. Man up, come off the pills, be dope sick. No way around it only through it. Make the choice to live a non dependent life at least to ******** meds your Phyc doctor doesn't give a **** about putting you on. Adderol is meth. U might as well be smoking Heroin instead of seroquil cymbalta. Straight up